# SDR DALA2024072907602

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 72,680 hours, 23,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 SLIDE LIGHT AT 1R DOOR INOP AT DEPT. CORRECTIVE ACTION: REPOSITION MOORING LINE AT GIRT BAR OPN NOW CHECKS GOOD PER B757 AMM 25-66. (6029654)
